# SDR SIMA200934801

- Difficulty date: December 12, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 13,475 hours, 11,562 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seal
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3558 A PASSENGER REPORTED A RUBBERY BURNING SMELL BETWEEN ROWS 5BC AND 8BC.  THE CREW DECLARED AN EMERGENCY AND ELECTED TO DIVERT TO JAN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND THE RUBBER SEAL NEAR ROW 7 ON THE LEFT SIDE VERY CLOSE TO THE CEILING FLUORESCENT LIGHT TUBE.  REPOSITIONED THE AFFECTED PULLER SEAL CORRECTLY IAW AMM 25-22-03.  NO PARTS REMOVED OR REPLACED.  NO FURTHER FUMES OR SMOKE SMELLS WERE NOTED.  THE FUNCTIONAL CHECK FLIGHT FOUND TO BE SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
